# SDR DALA2021102706668

- Difficulty date: October 25, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 63,910 hours, 20,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 WHITE EMERGENCY LIGHT AT SEAT 41D INOP. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHT ASSY PER B757 AMM 33-51. OPS GOOD. (8161997)
